MathSciNet Relay Station
MathSciNet bibliographic data
MR1041039 (92a:60148) 60H20 (34D08 93D05)
Mohammed, Salah Eldin A.; Scheutzow, Michael K. R. Lyapunov exponents and stationary solutions for affine stochastic delay equations. Stochastics Stochastics Rep. 29 (1990), no. 2, 259–283.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement